# SDR UALA2012102906188

- Difficulty date: October 28, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 55,844 hours, 20,808 cycles
- Engine: Iae V2527A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR MUST BE SLAMMED TO GET IT TO CLOSE.  LUBED 3 LATCHES, DOOR CLOSES NORMAL.
